A friend of mine recently went off statins for high cholesterol. He was having trouble tolerating the muscle ache side effects. His doctor suggested using a food diet called Truhealthmd. He did, and has maintained the 90 point reduction in high HDL he had achieved from the statins. He had it checked at 30 and 60 days.
I am considering do the same. Do you believe this is a reasonable suggestion? Can diet make that kind of impact?
I am not familiar with Truhealthmd but it is good that your friend was able to get good results with this compound. Most people will be able to tolerate statin drugs and will not be troubled by muscle pain. Stains are excellent drugs and reduce cholesterol to safe levels in the vast majority of people. The statins also have additional beneficial effects – for example reducing inflammation and improving the way the lining of the heart blood vessels work. If your cholesterol levels are high, I would recommend sticking with the statin unless you develop side effects. Your doctor will continue to monitor your cholesterol levels. It will also be important for you to adhere a heart healthy lifestyle which includes trying to achieve a healthy body weight, adhering to a low fat diet and getting regular aerobic exercise as best able.
It isn't just the benefit of lower cholesterol with statins, they seem to hold other valuable factors too. For example, they seem to act as an anti-inflammatory in the artery lining, where damage occurs, commencing atherosclerosis. If you can tolerate the medication then I would carry on taking it because of those other benefits.
A plant based diet can supposedly achieve equivalent results to what the statin drugs do plus you are actually healing the endothelium in your arteries. Statin drugs also deplete CoQ10 levels which are cardio protective. If you are motivated enough then by all means try the plant based diet.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.